# SDR 96ZZZX4313

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99604
- Make and model: Cessna 172P
- Aircraft serial: 172766477
- Engine: Lyc O320D2J
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48111
- Condition: Leaking
- Location: Engine Oil
- Part time: 63 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN OIL FILTER WAS REMOVED, MECHANIC NOTICED THE CAN AREA OF THE FILTER TURNED, BUT THE ATTACH MOUNTING (CRIMPED FLANGE END BRACKET) STAYED STATIONARY.
